CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Varga-R-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1976
Number of items: 1.

1976

Saff, E. B. and Varga, R. S. (1976) Geometric overconvergence of rational functions in unbounded domains. Pacific Journal of Mathematics, 62 (2). pp. 523-549. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:SAFpjm76

This list was generated on Sun Nov 17 16:05:55 2019 PST.